# SDR AALA201712189054

- Difficulty date: December 14, 2017
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 62,437 hours, 23,607 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R232C
- Condition: Odor
- Location: Apu Bay
- Part time: 76,870 hours, 35,020 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.   STRONG BURNED OIL ODOR THROUGHOUT AIRCRAFT.  APU BLEED AND BOTH PACS ON. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING.  MAINTENANCE REPLACED APU AND PERFORMED SATISFACTORY OPS CHECK.
